# SDR VTZA97027

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Bagg Compartment
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6475 - IAD-SCE - ABORTED TAKEOFF DUE POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED POD DOOR AND OPENED DMI 55422, MEL 52-10.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  MAINTENANCE CLOSED DMI 55422 ON 10-17-96 BY REPAIRING CONNECTION ON DOOR MICROSWITCH.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
